# SDR ASAA1057866

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,507 hours, 4,191 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ETOPS PDC FOUND ELECT LIGHT ON P5 13 MODULE ILLUMINATED.  ACCOMPLISHED FIM TASK 24 31 TASK 801.  AUX BAT CHGR I STATINV INOP I SPCU INOP I MESSAGES WERE LISTED.  PER THIS FIM TASK ALL ARE INTERMITTENT FAULTS.  CLEARED FAULTS PER TASK 801 ALL FAULTS CLEARED.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.  SEAMC CONTACTED.
